Caffeine Pills good or bad?

I’ve been diagnosed with crohns for over 10 years; I haven’t had any problems with it the entire time except for diarrhea on and off. While studding for exams I started taking caffeine pills (wake ups) because coffee gives me diarrhea, and I noticed my bowel movements have been much better. So I was just wondering if any one had any comments on it and is willing to give it a try to let me know if they get the same results.

Thanks.

Comments for Caffeine Pills good or bad?

Click here to add your own comments

BAD!!!
by: Anonymous

Haven't you noticed if you drink a caffinated beverage you land up running to the bathroom? Now if you wanna go cuz you can't, and I'm sure at this point you can handle cramps, try it out. BUT as always talk to the doctors you probably see way too often

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.